# SDR SWAA2023050928226

- Difficulty date: April 16, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561AB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED) FOUND PANEL TO BE 661AB. PANEL 561AB FASTENER HOLES WILL BE REPAIRED ON FAULT TTG8Q00KCULF<OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PARA 4B(5).REPAIRED PER SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-51-01-2R-1 PARA 4C AND TABLE 202 REMOVED DAMAGE TO ALL FASTENER HOLES ON AFT EDGE AND CLEANED AREA IAW SRM 51-70-04-2R-9 PARA 4A-C.APPLIED SLURRY MIX OF BMS8-301 LOT#JH2EAA8895 AND MILLED FIBERS LOT#1437038-1 TO ALL DAMAGED FASTENER HOLES IAW SRM 51-70-04-2R-9 PARA 4D-E.;[05] CURED THE SLURRY MIXTURE THEN PERFORMED THE SURFACE PREPARATION PROCEDURES IAW SRM 51-70-04-2R-9 PARA 4. STEPS F-I. REF CAL TOOL HOT BONDER ID ATS532 CAL DUE 06/2023.  USING BMS9-3 STYLE 1581 GLASS LOT 1522395-2 & BMS8-301 EA9390 RESIN LOT JH2EAA8895 FABRICATED REPAIR PLIES IAW SRM 51-70-04-2R-9 PARA 4. STEP J.;[06] IMPREGNATED AND INSTALLED REPAIR PLIES; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2441 CAL DUE DATE 08/2023 IAW SRM 51-70-04-2R-9 PARA 4J-L.;[07] CURED REPAIR USING HOT BONDER ATS532 CAL DUE DATE 06/2023; UNBAGGED AND LIGHTLY SANDED REPAIR IAW SRM 51-70-04-2R-9 PARA 4M LOCATED; DRILLED; AND COUNTERSUNK FASTENER HOLES IAW SRM 51-70-04-2R-9;COMPLETED REFINISH OF PANEL SURFACE IAW AMM 51-21-99-300-802 PARA 3.C(3(E AND F)).;[17] VERIFIED CORRECTIVE ACTION #12-16
